# SDR VNAA9801006

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 0102JG1AG01
- Condition: Defective
- Location: E/E Compt
- Part time: 2,290 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE CREW RECEIVED A TAT HEAT FAIL MESSAGE.  CREW RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE TAT PROBE DEFECTIVE.  TAT PROBE WAS REPLACED IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-10-00.  OPERATIONAL CHECK GOOD AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
